# SDR COMA0010042

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 1159
- Aircraft time: 25,035 hours, 27,529 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0101
- Condition: Failed
- Location: Te Flap
- Part time: 4,763 hours, 5,308 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAP ANNUNCIATOR CONTROL FAULT APPEARED ON TAKEOFF ROLL.  REMOVED LEFT INBOARD FLAP ACTUATOR AND INSTALLED A SERVICEABLE ONE.
